# SDR AALA202106269007

- Difficulty date: June 25, 2021
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N141NN
- Make and model: Airbus A321-231
- Aircraft serial: 6656
- Aircraft time: 18,198 hours, 6,748 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30665515
- Part serial: M11698
- Condition: Inoperative
- Location: L4 Door
- Part time: 14,892 hours, 6,132 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: INOPERATIVE SLIDE RAFT INDICATION LIGHT L4 DOOR IN PASSENGER CABIN. REPLACED SLIDE RAFT PER JOB CARD 26L00025011.
